# SDR SCNA20210528061

- Difficulty date: May 14, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 36,821 hours, 15,270 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SLAT UPPER SURFACE HAVE A DENT LOCATED 3.750" FROM TRAILING EDGE AND 3" FROM OUTBOARD EDGE. REPAIRED DENT LOCATED 3.75" FROM TRAILING EDGE AND 3" FROM OUTBOARD EDGE ON #5 SLAT UPPER SURFACE PER 737-800 SRM 57-42-01-2R-11 AND SRM 51-70-10-2R-2.
